Testosterone shot soreness

My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.

If you’re a healthy guy in your 30s and 40s, your testosterone will be declining—but that doesn’t mean you actually need treatment. “If you go in and say, ‘Well, you know, in the past 10 years I’ve gotten more tired, I’m having trouble keeping weight off…’ that’s simply not enough—it’s a natural phenomenon!” Jacques Baillargeon, ., an epidemiologist at the University of Texas Medical Branch at Galveston, told Men’s Fitness. However, if you’re a man north of 50, and you’re having difficulty getting it up, you’re feeling depressed, and you’re generally unhappy, you should seek out TRT.

Testosterone shot soreness

testosterone shot soreness

Media:

testosterone shot sorenesstestosterone shot sorenesstestosterone shot sorenesstestosterone shot sorenesstestosterone shot soreness